MAUDE Adverse Event Report: MAQUET GMBH STATIONARY TRANSFORMER UNIT; TABLE, OPERATING-ROOM, AC-POWERED

MAQUET GMBH STATIONARY TRANSFORMER UNIT; TABLE, OPERATING-ROOM, AC-POWERED
Model Number 115080A0
Medical Device Problem Codes Positioning Failure (1158); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.The full unique identifier (udi) # information is not available since the serial number has not been received.
 
Event or Problem Description
Getinge became aware of an incident involving one of our accessories ¿ the 115080a0 stationary transformer, used with the 115002a0 - alphamaquet operating table column.As it was stated, the operating table experienced a complete blockage.The customer alleged that the remote control was not functioning properly.Based on information provided by the biomedical technician, the issue was linked to a problem with the backup batteries.Further details regarding the incident were requested.Later on, it was confirmed that the malfunction resulted in the inability to continue the operation, requiring the surgery to be postponed.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely inability to position the patient as required resulting in rescheduling of the surgery, was to reoccur.
 
Additional Manufacturer Narrative
Getinge became aware of an incident involving one of our accessories ¿ the 115080a0 stationary transformer, used with the 115002a0 - alphamaquet operating table column.As it was stated, the operating table experienced a complete blockage during laparoscopic retroperitoneal biopsy of the aorta and superior mesenteric artery.The customer alleged that the remote control was not functioning properly.Based on information provided by the biomedical technician, the issue was linked to a problem with the backup batteries.Later on, it was confirmed that the override panel did not work and the malfunction resulted in the inability to continue the operation, requiring the surgery to be postponed.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely inability to position the patient as required, was to reoccur.Based on information gathered, defective back-up batteries were replaced during the maintenance in june 2025.Based on the investigation conducted, it was concluded that at the time of the event, the device was being used for patient¿s treatment.As the issue occurred, it was considered that the getinge device failed to meet its specifications.Root cause analysis was performed by a subject matter expert at the manufacturer¿s site.As stated, no faults could be visually identified on the investigated batteries.Functional test showed that one battery was not reaching the specified 12 volts (test result: 3.8 volts).The other three batteries were operating according to specifications.The defective battery was analyzed by the supplier.Based on their technical evaluation, it was determined that the root cause of the malfunction can be attributed to damage during transportation.Possibly, the excessive vibration exposure led to the observed failure, confirming that no manufacturing defects or internal component failures were involved.In summary, as a result of the performed root cause evaluation, it can be concluded that the root cause of the reported issue, namely inability to position the patient as required, is related to supply chain - handling damage.We currently do not have any information that would warrant further action regarding device manufacturing or devices on the market, however as per our complaint handling processes will continue to monitor the customer experiences with the device for any future information.The correction of b5 describe event or problem, h3a device evaluated by mfg?, device not eval provide code fields is required.This is based on the internal evaluation and the additional information that has been received.Previous b5 describe event or problem: getinge became aware of an incident involving one of our accessories ¿ the 115080a0 stationary transformer, used with the 115002a0 - alphamaquet operating table column.As it was stated, the operating table experienced a complete blockage.The customer alleged that the remote control was not functioning properly.Based on information provided by the biomedical technician, the issue was linked to a problem with the backup batteries.Further details regarding the incident were requested.Later on, it was confirmed that the malfunction resulted in the inability to continue the operation, requiring the surgery to be postponed.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely inability to position the patient as required resulting in rescheduling of the surgery, was to reoccur.Corrected b5 describe event or problem: getinge became aware of an incident involving one of our accessories ¿ the 115080a0 stationary transformer, used with the 115002a0 - alphamaquet operating table column.As it was stated, the operating table experienced a complete blockage during laparoscopic retroperitoneal biopsy of the aorta and superior mesenteric artery.The customer alleged that the remote control was not functioning properly.Based on information provided by the biomedical technician, the issue was linked to a problem with the backup batteries.Later on, it was confirmed that the override panel did not work and the malfunction resulted in the inability to continue the operation, requiring the surgery to be postponed.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely inability to position the patient as required, was to reoccur.Previous h3a device evaluated by mfg?: no (attach page to explain why not or provide code) corrected h3a device evaluated by mfg?: yes previous h3b device not eval provide code: device evaluation anticipated, but not yet begun corrected h3b device not eval provide code: n/a previous h6 health effect ¿ impact code: surgical intervention|surgical procedure delayed||4633 corrected h6 health effect ¿ impact code: surgical intervention|prolonged surgery||4632.
 
Event or Problem Description
Getinge became aware of an incident involving one of our accessories ¿ the 115080a0 stationary transformer, used with the 115002a0 - alphamaquet operating table column.As it was stated, the operating table experienced a complete blockage during laparoscopic retroperitoneal biopsy of the aorta and superior mesenteric artery.The customer alleged that the remote control was not functioning properly.Based on information provided by the biomedical technician, the issue was linked to a problem with the backup batteries.Later on, it was confirmed that the override panel did not work and the malfunction resulted in the inability to continue the operation, requiring the surgery to be postponed.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely inability to position the patient as required, was to reoccur.
 
Additional Manufacturer Narrative
Previous h11 addtl mfg narrative/corr.Data: getinge became aware of an incident involving one of our accessories ¿ the 115080a0 stationary transformer, used with the 115002a0 - alphamaquet operating table column.As it was stated, the operating table experienced a complete blockage during laparoscopic retroperitoneal biopsy of the aorta and superior mesenteric artery.The customer alleged that the remote control was not functioning properly.Based on information provided by the biomedical technician, the issue was linked to a problem with the backup batteries.Later on, it was confirmed that the override panel did not work and the malfunction resulted in the inability to continue the operation, requiring the surgery to be postponed.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely inability to position the patient as required, was to reoccur.Based on information gathered, defective back-up batteries were replaced during the maintenance in june 2025.Based on the investigation conducted, it was concluded that at the time of the event, the device was being used for patient¿s treatment.As the issue occurred, it was considered that the getinge device failed to meet its specifications.Root cause analysis was performed by a subject matter expert at the manufacturer¿s site.As stated, no faults could be visually identified on the investigated batteries.Functional test showed that one battery was not reaching the specified 12 volts (test result: 3.8 volts).The other three batteries were operating according to specifications.The defective battery was analyzed by the supplier.Based on their technical evaluation, it was determined that the root cause of the malfunction can be attributed to damage during transportation.Possibly, the excessive vibration exposure led to the observed failure, confirming that no manufacturing defects or internal component failures were involved.In summary, as a result of the performed root cause evaluation, it can be concluded that the root cause of the reported issue, namely inability to position the patient as required, is related to supply chain - handling damage.We currently do not have any information that would warrant further action regarding device manufacturing or devices on the market, however as per our complaint handling processes will continue to monitor the customer experiences with the device for any future information.Corrected h11 addtl mfg narrative/corr.Data: getinge became aware of an incident involving one of our accessories ¿ the 115080a0 stationary transformer, used with the 115002a0 - alphamaquet operating table column.As it was stated, the operating table experienced a complete blockage during laparoscopic retroperitoneal biopsy of the aorta and superior mesenteric artery.The customer alleged that the remote control was not functioning properly.Based on information provided by the biomedical technician, the issue was linked to a problem with the backup batteries.Later on, it was confirmed that the override panel did not work and the malfunction resulted in the inability to continue the operation, requiring the surgery to be postponed.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely inability to position the patient as required, was to reoccur.Based on information gathered, defective back-up batteries were replaced during the maintenance in june 2024.Based on the investigation conducted, it was concluded that at the time of the event, the device was being used for patient¿s treatment.As the issue occurred, it was considered that the getinge device failed to meet its specifications.Root cause analysis was performed by a subject matter expert at the manufacturer¿s site.As stated, no faults could be visually identified on the investigated batteries.Functional test showed that one battery was not reaching the specified 12 volts (test result: 3.8 volts).The other three batteries were operating according to specifications.The defective battery was analyzed by the supplier.Based on their technical evaluation, it was determined that the root cause of the malfunction can be attributed to damage during transportation.Possibly, the excessive vibration exposure led to the observed failure, confirming that no manufacturing defects or internal component failures were involved.In summary, as a result of the performed root cause evaluation, it can be concluded that the root cause of the reported issue, namely inability to position the patient as required, is related to supply chain - handling damage.We currently do not have any information that would warrant further action regarding device manufacturing or devices on the market, however as per our complaint handling processes will continue to monitor the customer experiences with the device for any future information.
 
Event or Problem Description
(b)(4).

Brand Name
STATIONARY TRANSFORMER UNIT
Common Device Name
TABLE, OPERATING-ROOM, AC-POWERED
Manufacturer (Section D)
MAQUET GMBH
kehler strasse 31
rastatt
GM 
Manufacturer (Section G)
MAQUET GMBH
kehler strasse 31
rastatt
GM  
Manufacturer Contact
holger ullrich
kehler strasse 31
rastatt 
GM  
MDR Report Key21291040
Report Number8010652-2025-0000004
Device Sequence Number9320843
Product Code FQO
UDI-Device Identifier04046768080195
UDI-Public(01)04046768080195
Combination Product (Y/N)N
Initial Reporter CountryBE
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number115080A0
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2025
Supplement Date Received by Manufacturer07/30/2025
02/07/2026
Initial Report FDA Received Date02/03/2025
Supplement Report FDA Received Date08/12/2025
02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
115002A0 - ALPHAMAQUET OPERATING TABLE COLUMN.
Patient SexUnknown